Minimalization of the Upper Limit of the Duration of parallel Operations

Makhaniok, Mikhail ; Valchevskaja, Gayane U. ; Männer, Reinhard

Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Vesci Nacyjanal'naj Akademii Navuk Belarusi = Izvestija Nacional'noj Akademii Nauk Belarusi = Proceedings of the National Academy of Sciences of Belarus
Volume: 2
Page range: 70-79
Place of publication: Minsk
Publishing house: Belaruskaya Navuka
ISSN: 0002-3566 , 1561-8358
Publication language: English
Institution: School of Business Informatics and Mathematics > Informatik V (Männer 1992-2008)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item